# SDR QXEA200600598

- Difficulty date: February 24, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 4,727 hours, 4,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP TOP SKIN CHAFED 2 INCHES FROM INBOARD END, 15.5 INCHES FWD OF TRAIL EDGE, APPROX .375 X .25 INCH.  MAINTENANCE REPAIRED IAW Q400 SRM 51-26-10, SRM 57-52-30-320-801, NDTM PART 6, 51-00-02, NDTM PART 1, 51-00-04, HORIZON EA 6-57-437, RD 6-57-437, SRM 51-21-10-580-801 AND SRM 51-25-05-370-801.
